Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Mood Altering Drug Associated With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Articles
Henry J. Kaiser Family Foundation

Canada Set to Alter Patent Laws to Allow Production, Export of Generic Antiretroviral Drugs

Canadian officials and representatives from the country's drug industry have given their support to a plan to alter the country's pharmaceutical drug patent laws to allow the production and exportation of generic antiretroviral drugs, making Canada... Read more »
Henry J. Kaiser Family Foundation

Texas Health Department May Alter ADAP Rules if Program Goes Into Deficit

The Texas Department of Health has developed a contingency plan to revise eligibility requirements for the Texas HIV Medication Program , the state's AIDS Drug Assistance Program, to overcome a budget deficit the program may face in coming years,... Read more »
Henry J. Kaiser Family Foundation

Canada's Plan to Alter Patent Laws to Allow Generic AIDS Drug Production More Complex Than Anticipated, Officials Say

Canada's plan to alter the country's drug patent laws to allow the manufacture and export of generic antiretroviral drugs to developing countries is "proving problematic, as the complexity of the issues involved weigh on those drafting the... Read more »
Ask the Experts

Chronic fatigue and HIV (CAUSES OF HIV-ASSOCIATED FATIGUE, 2010) (PROVIGIL, 2010)

I tested poz Jan. 97 and have been and remain "HIV+ asyptomatic". However, as time has progressed, as I've aged (I'm 46 years old now), and as I've had to add medications to my HIV meds for HIV and HIV medication side...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi J in NYC,HIV-associated fatigue is extremely common. That's why we have an entire expert forum devoted to the topic! The cause of HIV-associated fatigue often turns out to be multifactorial. That means there are several contributing... Read more »

altered sense of smell & hiv

Hi Dr. BobOver 5 months ago I had oral only sex with a hiv + man. He gave me a blow job and rimmed me. Only saliva notice. That was it. A few weeks later I had flu like symbtoms but No fever just headaches off and on for months. I went for testing...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Thom,Your repeatedly negative HIV tests out to five months, including an 11-week PCR, are definitive and conclusive. HIV is not your problem. No way. No how!I cannot diagnose your problem over the Internet, but sinus congestion associated with... Read more »

Blood test alteration and hiv medication

I've been on Combivir with Viracept from 2002-2007 and Combivir Telzir Norvir from 2007 to present .The problem is my red blood count is low 3.58 with macrocytosis, but normal hemoglobin .I've been like this for a few years and i was...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The AZT in Combivir can contribute to anemia though there are many possible contributing factors. Boosted fosmprenavir (like other boosted protease inhibitor based regimens) can results in increased triglyceride levels (as can other factors). Most... Read more »

Strange altering side effects

Hello...I was diagnosed in December (27th) 2006 HIV positive with a cd4 count of 44. My doctor put me on the standard prophylexis (sp?) while my blood work was going thru to determine if i had hep b. The results came back negative for hep b and so...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Your description sounds most like Sustiva-related central nervous side effects which can persist beyond the first month in a subset of patients (? > 10%). If simple anti-anxiety medications don't work (such as lorezepam) then a switch to an... Read more »
Connect With Others

Croh's & HIV association???

Posted by Anonymous, 1 Reply
I have had so many symptoms it scares me, I have just been diagnosed with Crohn's. My question is can HIV antibody testing be affected from already having Crohn's Disease?
I have a 95 day negative HIV test, but have read that HIV detection may be... Read more »

Information and Advocacy Associate SF

Posted by Anonymous
Information and Advocacy Associate
Information and Advocacy Department

Project Inform is a San Francisco-based national HIV/AIDS organization that serves over 150,000 individuals each year with up-to-the-minute treatment information and advocacy.... Read more »

Associated Press On Abbott's Price Gouging

Posted by BabyPeanut
NORTH CHICAGO, Ill. (AP)--Abbott Laboratories Inc. is hiking the U.S. price of an important AIDS drug more than fourfold, citing its sharp increase in treatment value and the costs of improving its formulation.

The company informed doctors, AIDS... Read more »

Risks associated with jackass boyfriend

Posted by djones2007, 1 Reply
I am a woman in Colorado who has engaged in a two-year relationship with a man in Juarez, MX. To my knowledge he is not bisexual, IV drug user, just a heterosexual who enjoys sticking his woman pleasure in places it need not go. He and I began... Read more »